S. Abarbanel and D. Gottlieb, On the construction and analysis of absorbing layers in CEM, Appl. Numer. Math, vol.27, pp.331-340, 1998.

D. Appelö, T. Hagström, and G. Kreiss, Perfectly matched layers for hyperbolic systems: General formulation, well-posedness and stability, SIAM J. Appl. Math, vol.67, pp.1-23, 2006.

D. H. Baffet, M. J. Grote, S. Imperiale, and M. Kachanovska, Energy decay and stability of a perfectly matched layer for the wave equation, Journal of Scientific Computing, vol.81, issue.3, pp.2237-2270, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01865484

E. Balslev and J. Combes, Spectral properties of many-body schrödinger operators with dilatation-analytic interactions, Communications in Mathematical Physics, vol.22, issue.4, pp.280-294, 1971.

E. Bécache and P. Joly, On the analysis of Bérenger's perfectly matched layers for Maxwell's equations, M2AN Math. Model. Numer. Anal, vol.36, pp.87-119, 2002.

J. H. Bramble and J. E. Pasciak, Analysis of a cartesian PML approximation to acoustic scattering problems in R2 and R3, Journal of Computational and Applied Mathematics, vol.247, pp.209-230, 2013.

Z. Chen, X. Xiang, and X. Zhang, Convergence of the PML method for elastic wave scattering problems, Math. Comput, vol.85, issue.302, pp.2687-2714, 2016.

W. Chew and W. Weedon, A 3d perfectly matched medium from modified Maxwell's equations with stretched coordinates, IEEE Microwave and optical technology letters, vol.17, pp.599-604, 1995.

F. Collino and P. Monk, The perfectly matched layer in curvilinear coordinates, SIAM J. Sci. Comput, vol.19, issue.6, pp.2061-2090, 1998.
URL : https://hal.archives-ouvertes.fr/inria-00073643

J. Diaz and P. Joly, A time domain analysis of PML models in acoustics, Compt. Methods Appl. Mech. ENgrg, vol.195, pp.3820-3853, 2006.
URL : https://hal.archives-ouvertes.fr/inria-00410313

S. Dyatlov and M. Zworski, Mathematical theory of scattering resonances, vol.200, 2019.

K. O. Friedrichs, Symmetric hyperbolic linear differential equations, Commun. Pure Appl. Math, vol.7, pp.345-392, 1954.

K. O. Friedrichs, Symmetric positive linear differential equations, Commun. Pure Appl. Math, vol.11, pp.333-418, 1958.

L. Halpern, S. Petit-bergez, and J. Rauch, The analysis of matched layers, Confluentes Math, vol.3, issue.2, pp.159-236, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00551855

L. Halpern and J. Rauch, Hyperbolic boundary value problems with trihedral corners, Discrete Contin. Dyn. Syst, vol.36, issue.8, pp.4403-4450, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01203481

N. J. Hicks, Notes on differential geometry, vol.3, 1965.

E. Hille and R. S. Phillips, Functional analysis and semi-groups, p.31, 1996.

T. Kato, Perturbation theory for linear operators, vol.132, 2013.

M. Lassas and E. Somersalo, On the existence and convergence of the solution of PML equations, Computing, vol.60, issue.3, pp.229-241, 1998.

M. Lassas and E. Somersalo, Analysis of the PML equations in general convex geometry, Proceedings of the Royal Society of Edinburgh Section A: Mathematics, vol.131, issue.5, pp.1183-1207, 2001.

P. D. Lax and R. S. Phillips, Local boundary conditions for dissipative symmetric linear differential operators, Comm. Pure Appl. Math, vol.13, pp.427-455, 1960.

S. Petit-bergez, Problèmes faiblement bien posés : discrétisation et applications, vol.13, 2006.

J. Rauch, Symmetric positive systems with boundary characteristic of constant multiplicity, Transactions of the American Mathematical Society, vol.291, issue.1, pp.167-187, 1985.

J. Rauch, Hyperbolic Partial Differential Equations and Geometric Optics, vol.133, 2012.